Jump to content



Photo

Rage, And Anger


  • Please log in to reply
2 replies to this topic

#1 abbyjb

abbyjb

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 11 June 2017 - 09:38 PM

Hi all,
I posted 2 years ago, and got some great advice about slowly weening myself from cymbalta. I took 6 month to get down to 30 mg. Then i stayed there for a year and a half. 6 months ago i decided to bead count my way off completely. It went pretty well, i listened to my body, and when i would feel the effects of wothdrawals i would add a bead or two and stay there for a while. I have been off completely for 6 weeks now. Agaim, i am dealing with so much rage and anger. The smallest things set me off (we got a puppy 4 months ago, and this, dealing with a puppy makes me see red) my kids are driving me crazy, and i just feel so defeated. I was at a point in my life, where i truly liked who i was, and was proud of who i had become. And now i am so scared that this anger and rage is who i am, off medication. I dont know if this is withdrawal or me. I cant decide if i nees to get on some sort of medication ASAP, so i can feel like me again, or if this will eventually go away. How long does the emotional wothdrawals last? I was on cymbalta for a total of almost 6 years. I am so unhappy with my lack of controling my anger. Is there anyone who feels like this, or did feel like that, but has now felt better?

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,300 posts
  • LocationMissouri

Posted 12 June 2017 - 08:32 AM

I would say withdrawal. My suggestion would be to take 5 or 6 Cymbalta beads when ever this becomes too much. With time you should need them farther and farther apart until they are not needed anymore. You may have to play with the number of beads needed to take the edge off but let your body direct you. You will get there. If a small dose, 1 to 5% of your original dose does not help then you may need to consider another antidepressant.

 

A second choice is to ask your dr for a prescription to clonidine and/or hydroxyzine. They are non-addictive and have no withdrawal. They usually help with the withdrawal symptoms and can easily be stopped later.


#3 blanam

blanam

    Advanced Member

  • Site Supporter
  • 35 posts
  • LocationCalifornia

Posted 25 June 2017 - 08:34 PM

Hello Abbyjb:

 

Just wanted to say that I know exactly how you're feeling.  Besides a host of other symptoms, irritability, impatience, sarcasm, and having no filter are among them.  I don't even know who I am anymore.  I am down to 14 beads, and these particular symptoms didn't really start until I was at 5mg.  I'm trying to take really good care of myself.  Eating organic and clean, taking magnesium, 5-HPT, L-theanine, Omega 3s.  I'm going to add selenium and L-tyrosine.  

 

I recommend that you read A Mind Of Your Own by Kelly Brogan, MD.  She's a psychiatrist totally against big pharma and has a lot of information on supplements and what to eat to get your brain balanced.  Meditation and exercise are a must too.

 

Like you, I really hope this isn't a permanent state of mind.  





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users